Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011, Article ID 850727, 23 pages
http://dx.doi.org/10.1155/2011/850727
Research Article

Optimal Hedging and Pricing of Equity-Linked Life Insurance Contracts in a Discrete-Time Incomplete Market

Department of Mathematical Sciences, Bentley University, 175 Forest Street, Waltham, MA 02452-4705, USA

Received 26 May 2011; Accepted 1 September 2011

Academic Editor: Tomasz J. Kozubowski

Copyright © 2011 Norman Josephy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Norman Josephy, Lucia Kimball, and Victoria Steblovskaya, “Optimal Hedging and Pricing of Equity-Linked Life Insurance Contracts in a Discrete-Time Incomplete Market,” Journal of Probability and Statistics, vol. 2011, Article ID 850727, 23 pages, 2011. https://doi.org/10.1155/2011/850727.